# SDR SWIA201641868

- Difficulty date: January 18, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 34,304 hours, 28,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E SKIN, CHAFED.  INSTALLED NEW LT INBD FLAP VANE OTBD L/E SECTION IAW SRM.
